# SDR SWAA2025012978172

- Difficulty date: December 17, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 986 BEAM UPPER SURFACE AT RBL 43; RBL 38; AND LBL 43; WL 208.1<[01] REPAIRED CORROSION ON STA 986 BEAM UPPER SURFACE AT RBL 43; RBL 38; AND LBL 43; WL 208.1 IAW SRM 53-70-51-2R-6 REP. 6. ALT. 3 AND SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1.
